# SDR UIEA2020121402561

- Difficulty date: December 14, 2020
- Submitted: December 18, 2020
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 100,338 hours, 19,327 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Box
- Part number: MXP147
- Part serial: S16305
- Condition: Faulted
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER OBSERVER'S OXYGEN BOX RESET SWITCH DOES NOT RESET.  REMOVED AND REPLACED CENTER OBSERVER'S OXYGEN BOX, IAW 767-300 AMM 35-11-51.  OPERATIONS CHECK GOOD.
